So as I previously mentioned I came off accutane a few days ago after 5 months! I just wanted to show everyone before and after pics, things aren't perfect (to me anyways) but u can see the big improvement. I have little bumps on my forehead which I'm getting treatment for in a couple of months from the derm. My nose and mouth are really dry at the minute so excuse the red marks!
So I went to the derm yesturday and now I am off accutane! Yay! I haven't had a spot for around 2 month now but I wouldn't say my face is perfectly clear, I've still got a lot of red marks and large visable pores ony cheeks near my nose. My skin is red and shiney which I'm hoping will go in the next 6 weeks or so! Accutane isn't as bad as everyone makes out, bit of dry skin and lips and that's about it. Defiantly worth a try anyway. I will post some pics tomoz to finish of my blog
Well I haven't posted for about 40 days so I thought it's about time I do one lol. Everything is great, for the past 3 weeks I haven't had 1 spot! My skin is clear, (thought I would never say that in my life). Don't get my wrong I still have some hyperpigmentation but the derm said they will fade over time. I have been looking at lightening creams so may ask about that next time I go. As far as side effects go my skin doesn't seem to be as dry anymore, my lips are still dry if I don't use Chapstick for a couple days but it's habit now to have it on all the time. I did go to Spain at the weekend and although having high factor sun cream on I still burnt and blistered really bad so be very very careful! I still have another month or so left on accutane so I can't wait to see what my skin is like then I will post a pic of when my face was at it worst and what it's like now
So I'm day 49 into treatment and I can honestly say I am no better now if not slightly worse than what I started 49 days ago. I know with this stuff you don't expect to see miracles straight away but I'm still getting a new spot everyday....what's going on?? I still have the rash on my hands and arms, and getting spots in random places such as behind my ear..and trust me that's sore! I'm back at the dermatologist on the 2nd of April so no doubt my dose will go up and I will see if I should have started seeing slight improvement by now. I must admit though I don't think about the pill anymore or get excited by it, I just take it and get on with it but by god this process feels like it's going so slow!! No point posting pictures as there is no improvement, will post some more pix in the next couple of weeks
So I'm still plodding on with accutane and things are a lot better since I last posted. Things seem to have gone down a lot (still getting actives) and the redness has gone and no more burning! Yaaayy! I have been using e45 on the really dry skin which took me about 2 weeks to get under control on my cheeks, chin and forehead and then I use the cetaphil moisturiser for dry and sensitive skin. I also mix abit of simple moisturiser with my make up in a morning and it seems to be doing the job. No oil whatsoever on my face which I can't yell you how happy I am about that! My only side effect at the minute is dry skin and dry hands, some weird rash came up about 5 days ago and still hasn't fully gone yet. Back to the derm in 2 weeks so see how things go until then
I can honestly say I'm starting to regret even starting taking accutane! My face is by far the worst it's ever been, it's all red and little spots everywhere. I have got lots of little red spots round my cheeks now near my nose, not sure whether this is all the blackheads being pushed out. I went back the derm yesturday and I am now on 40mg a day. The next 4 months can't come quick enough
So these past few days I think the side effects and the 'initial breakout' hit me hard! One day I was fine, the next day I woke up and washed my face like usual but with cetaphil cleanser and OMG did it sting. My face went bright red for like 3 days and my face was so dry and chapped and flaky, I think using a topical aswell as accutane really caught up on me. I had to keep applying moisturiser every 20 mins just to stop my skin flaking off! Which I think made it worse because it was on oil free visibly clear moisturiser it wasn't giving me enough moisture, so I purchased some simple moisturiser while I waited for my cetaphil moisturiser to arrive. I had like 7 new actives overnight the first night my skin went so dry, and they wernt little too. There was about 3 very large ones and the rest was medium. I now have worse acne than when I started accutane, I just really hope it calms down soon. Is it unusual to have the initial breakout 3 weeks into the course? And does this dry skin last for the whole time your on accutane? Because it's a NIGHTMARE! Il update some pics
My life is hell at the minute! I can't begin to tell you how dry my face is especially around my mouth. It's awful and hurts so bad. It's tight and cracked and I HATE it. I have been using oil free neutrogena visibly clear but I think this is just iterating my skin even more now due to how many times I have to apply it. So I have just purchased some simple light moisturiser until my cetaphil facial moisturiser SPF 50 arrives. My face is so red and stings when I use my cetaphil cleanser and the new moisturiser. I have tried bio oil and E45, but none of these seemed to calm down the flakyness and dryness. I used isotrex for 2 days morning and night and I think this is the cause of the severe dryness. I warn you DO NOT USE ACCUTANE AND ISOTREX TOGETHER. It hurts so bad I just want a good moisturiser that won't clog my pores but keeps me mega hydrated. Only time will tell....
Just taken my 18th pill. I feel like today I've seen a slight improvement. Pimples are still coming now and again but they have a very short cycle and don't tend to stick around a long time. My skin is very dry but I just keep applying oil free moisturiser and it's keeping it bearable. My hair has become slightly dryer but I guess that's a good thing as I don't have to wash it all the time! my lips are also slightly dry but no cracking or peeling or anything at the mo. One good thing to report is that my face no longer gets covered in oil half way through the day. I can apply my make up in the morning and it will still be there at night. I'm sooooo happy about that. No other side effects as of yet. I am only on a low dose of 20mg a day and I believe the lower dose u r on the lower chance of side effects! All is well though... For now
So I've just taken my 14th pill. There's not been a dramatic improvement, if anything it's worse than what I started. From day 3 till around 9/10 i had a few side effects, achy arms and hands, few headaches, dry lips and nose, dry hair. Now on day 14 they seem to have gone, not really got dry lips at the moment but I no to expect that soon. I went to bed last night with 2 spots forming on my top lip, now they are in full swing so I'm hoping they will be gone in the next couple of days. Nothing really major to report, I knew to expect my acne to get worse before it got better so I was prepared for this. I have posted a few pics just to keep people updated x
So I've just took my 11th pill. Not having as many breakouts lately but the ones that do come tend to be yellow and go within a day. Other things I have noticed is that my hair is very dry and my lips. The aching from my arms has now gone which is good I can't say I have seen an improvement so far but wer still on early days. Also my skin feels pretty weird or today, like it has loads of little lumps all under my skin. Not too sure what this is. I'm getting pretty dry now so using some oil free moisturiser which is doing the job nicely, my face is not getting as oily as it used to which is a bonus! I will add some pics just so people can see the changes in the upcoming weeks
So today I've not really had a new spot as such, just the remaining ones are very sore. I've also noticed some pain in my hands and arms. Like my bones are hurting. Sounds weird but that's how it feels, anyone else experienced this? My throat also becomes very dry quite often, so drinking lots of water. I really didn't think I would experience side effects so short into the cycle! But hey what can ya do. I've posted some pics on here just so I can see the inprovements throughout the blog.
Hi everyone, So I've just started taking accutane 5 days ago, low dose at 20mg a day and I weigh just under 200lbs. My acne was never really that bad but I have been having persistent spots and red marks on my face for about 10 years now! I have 'sandpaper' acne as the derm says. Anyway 5 days ago my skin was bearable but now after just 5 days I'm getting a new spot or 3 every day and there quite sore! I thought with a low dose and mild acne I wouldn't really suffer with this initial breakout and especially not so soon. Has anybody else just started taking a low dose of accutane and seeing the same results? Anybody have an idea how long these initial breakouts last? I'm washing my face twice a day with clean and clear soap free face wash and then applying isotrex gel onto the face, I'm hoping I will see results fast as the derm said I would so il keep everyone posted!